# SDR ORJA9547

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 39618991
- Condition: Broken
- Location: Fwd Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERGENCY SLIDE LANYARD BROKEN.  REPLACED FORWARD ENTRY DOOR SLIDE LANYARD.  (X)
